Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: S. G. Gindikin and L. R. Volevich
Title: Distributions and convolution equations
Additional book information: Gordon and Breach, Philadelphia, 1992, xi + 465 pp., US$95.00. ISBN 2-88124-753-9.

Review Information:

Reviewer: Mikhail A. Shubin
Journal: Bull. Amer. Math. Soc. 30 (1994), 135-138
DOI: https://doi.org/10.1090/S0273-0979-1994-00446-X